# SDR 2006UALA01020

- Difficulty date: May 25, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 29,056 hours, 3,792 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL INOP AT GALLEY SIDEWALL ADJACENT TO DOOR 4R AND GALLEY SIDEWALL ADJACENT TO LAV 102.
